Dr (JJ) Johann Wannenburg

Tel.: +27 12 420 2858

E-mail: [email protected]

Office: Mathematics 1-44

Position: Lecturer

Academic qualification: PhD (University of Pretoria)

Research Interests:  Universal algebra and Abstract Algebraic Logic


Publications in the past five years

Journal articles

Moraschini T, Raftery JG, Wannenburg JJ, Epimorphisms in Varieties of Subidempotent Residuated Structures. Algebra Universalis 82(6)(2021), 26 pp.

 Moraschini T, Raftery JG, Wannenburg JJ, Singly Generated Quasivarieties and Residuated Structures. Mathematical Logic Quarterly 66(2)(2020), 150–172
 Moraschini T, Raftery JG, Wannenburg JJ, Epimorphisms, Definability and Cardinalities. Studia Logica 108(2020), 255–275
Moraschini T, Raftery JG, Wannenburg JJ, Epimorphisms, Varieties of De Morgan Monoids: Covers of Atoms. Review of Symbolic Logic 13(2)(2020), 338–374
Moraschini T, Wannenburg JJ, Epimorphism Surjectivity in Varieties of Heyting Algebras. Annals of Pure and Applied Logic 171(9)(2020); 102824.

Moraschini T, Raftery JG, Wannenburg JJ, Varieties of De Morgan Monoids: Minimality and Irreducible Algebras. Journal of Pure and Applied Algebra 223(7)(2019), 2780–2803
Sedlár I, Wannenburg.JJ, Embedding Kozen-Tiuryn Logic into Residuated One-Sorted Kleene Algebra with Tests. In Logic, Language, Information, and Computation, edited by Agata Ciabattoni, Elaine Pimentel, and Ruy J. G. B. de Queiroz, 221–36. Lecture Notes in Computer Science. Cham: Springer International Publishing. https://doi.org/10.1007/978-3-031-15298-6_14.

Copyright © University of Pretoria 2023. All rights reserved.

COVID-19 Corona Virus South African Resource Portal

To contact the University during the COVID-19 lockdown, please send an email to [email protected]

FAQ's Email Us Virtual Campus Share Cookie Preferences